Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: H
Number of items: 1.

H

Hasan, Mohammad S (2010) Modeling the Dynamics of Money Income from a Vector Correction Model. Journal of Developing Areas, 43 (2). pp. 233-253. ISSN 0022-037X. (doi:10.1353/jda.0.0067) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sun Dec 8 23:21:50 2019 GMT.